PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 1 | 108-122
Tytuł artykułu

On artin algebras with almost all indecomposable modules of projective or injective dimension at most one

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A be an artin algebra over a commutative artin ring R and ind A the category of indecomposable finitely generated right A-modules. Denote $$\mathcal{L}_A$$ to be the full subcategory of ind A formed by the modules X whose all predecessors in ind A have projective dimension at most one, and by $$\mathcal{R}_A$$ the full subcategory of ind A formed by the modules X whose all successors in ind A have injective dimension at most one. Recently, two classes of artin algebras A with $$\mathcal{L}_A \cup \mathcal{R}_A$$ co-finite in ind A, quasi-tilted algebras and generalized double tilted algebras, have been extensively investigated. The aim of the paper is to show that these two classes of algebras exhaust the class of all artin algebras A for which $$\mathcal{L}_A \cup \mathcal{R}_A$$ is co-finite in ind A, and derive some consequences.
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
1
Strony
108-122
Opis fizyczny
Daty
wydano
2003-03-01
online
2003-03-01
Twórcy
Bibliografia
  • [1] M. Auslander, I. Reiten and S.O. Smalø, “Representation Theory of Artin Algebras”, Cambridge Studies in Advanced Mathematics, Vol. 36, Cambridge University Press, 1995.
  • [2] F. U. Coelho and M. A. Lanzilotta, Algebras with small homological dimension, Manuscripta Math. 100 (1999), 1–11. http://dx.doi.org/10.1007/s002290050191
  • [3] F. U. Coelho and M. A. Lanzilotta, Weakly shod algebras, Preprint, Sao Paulo 2001.
  • [4] F. U. Coelho and A. Skowroński, On Auslander-Reiten components of quasi-tilted algebras, Fund. Math. 143 (1996), 67–82.
  • [5] D. Happel and I. Reiten, Hereditary categories with tilting object over arbitrary base fields, J. Algebra, in press.
  • [6] D. Happel and I. Reiten and S. O. Smalø, Tilting in abelian categories and quasi-tilted algebras, Memoirs Amer. Math. Soc., 575 (1996).
  • [7] D. Happel and C. M. Ringel, Tilted algebras, Trans. Amer. Math. Soc. 274 (1982), 399–443. http://dx.doi.org/10.2307/1999116
  • [8] O. Kerner, Stable components of tilted algebras, J. Algebra 162 (1991), 37–57. http://dx.doi.org/10.1016/0021-8693(91)90215-T
  • [9] M. Kleiner, A. Skowroński and D. Zacharia, On endomorphism algebras with small homological dimensions, J. Math. Soc. Japan 54 (2002), 621–648.
  • [10] H. Lenzing and A. Skowroński, Quasi-tilted algebras of canonical type, Colloq. Math. 71 (1996), 161–181.
  • [11] S. Liu, Semi-stable components of an Auslander-Reiten quiver, J. London Math. Soc. 47 (1993), 405–416.
  • [12] L. Peng and J. Xiao, On the number of D Tr-orbits containing directing modules, Proc. Amer. Math. Soc. 118 (1993), 753–756. http://dx.doi.org/10.2307/2160117
  • [13] I. Reiten and A. Skowroński, Characterizations of algebras with small homological dimensions, Advances Math., in press.
  • [14] I. Reiten and A. Skowroński, Generalized double tilted algebras, J. Math. Soc. Japan, in press.
  • [15] C. M. Ringel, “Tame Algebras and Integral Quadratic Forms”, Lecture Notes in Math., Vol. 1099, Springer, 1984.
  • [16] D. Simson, Linear Representations of Partially Ordered Sets and Vector Space Categories, Algebra, Logic and Appl. 4 (Gordon and Breach Science Publishers, Amsterdam 1992).
  • [17] A. Skowroński, Generalized standard components without oriented cycles, Osaka J. Math. 30 (1993), 515–527.
  • [18] A. Skowroński, Generalized standard Auslander-Reiten components, J. Math. Soc. Japan 46 (1994), 517–543. http://dx.doi.org/10.2969/jmsj/04630517
  • [19] A. Skowroński, Regular Auslander-Reiten components containing directing modules, Proc. Amer. Math. Soc. 120 (1994), 19–26. http://dx.doi.org/10.2307/2160162
  • [20] A. Skowroński, Minimal representation-infinite artin algebras, Math. Proc. Camb. Phil. Soc. 116 (1994), 229–243. http://dx.doi.org/10.1017/S0305004100072546
  • [21] A. Skowroński, Directing modules and double tilted algebras, Bull. Polish. Acad. Sci., Ser. Math. 50 (2002), 77–87.
  • [22] A. Skowroński, S.O. Smalø and D. Zacharia, On the finiteness of the global dimension of Artin rings, J. Algebra 251 (2002), 475–478. http://dx.doi.org/10.1006/jabr.2001.9130
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475668
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.